# SDR CALA9801327

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torsion Link
- Part number: 654610217
- Condition: Sheared
- Location: Lt Mlg
- Part time: 72,307 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG LOWER TORSION LINK SHEARED AFTER LANDING IN EWR.  THE LT MLG LOWER TORSION LINK WAS REMOVED AND REPLACED.  IN ADDITION, THE SHIMMY DAMPER AND BOTH INBOARD AND OUTBOARD GUIDE BRACKETS WERE REPLACED.  A GEAR SWING WAS PERFORMED AND OPERATION CHECKED GOOD.
